# SDR DJFA2007109

- Difficulty date: September 16, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N467LX
- Make and model: Beech 400A
- Aircraft serial: RK447
- Aircraft time: 1,385 hours, 1,216 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,385 hours, 1,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, BOTH THE RT AND LT IB ROLLER BRACKETS WERE FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70.  MAINTENANCE REPLACED BOTH RIBS WITH THE UPGRADED ASSEMBLIES.
